Issue: 2019/Vol.29/No.4, Pages 95-123
SOLUTIONS FOR NETWORK GAMES AND SYMMETRIC GROUP REPRESENTATIONS
Cite as: J. Sánchez-Pérez. Solutions for network games and symmetric group representations. Operations Research and Decisions 2019: 29(4), 95-123. DOI 10.37190/ord190405
We present the relationship between network games and representation theory of the group of permutations of the set of players (nodes), and also offer a different perspective to study solutions for this kind of problems. We then provide several applications of this approach to the cases with three and four players.
Keywords: network games, axiomatic solutions, representation theory, symmetric group
Received: 27 April 2019 Accepted: 9 January 2020